# SDR CALA2024120601427

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 93,307 hours, 37,132 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMER EXIT DOOR AT 21A HAS DEICING FLUID LEAKING. COMING FROM EXIT DOOR DURING DEICING.  CONFIRMED FLUID TO BE AFT EMER EXIT HATCH. LOCAL FBO TECH IS WORKED WITH UNITED DEICING CREW TO LEAK CHECK AFT DOOR AFTER PERVIOUS CONTRACT DEICER SPRAYED DIRECTLY AT THE AFT DOOR SEAM AREA PER AMM 52-32-00. NO LEAK FOUND. NORMAL DEICING WAS COMPLETED. AC OK FOR CONT'D SVC.
